# SDR P5CA9500047

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 84,048 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND REPAIR PER AD 94-01-04, FOUND SEVERAL AREAS OF CORROSION IN THE UPPER AND LOWER LAP JOINTS AT STRINGER 4L.  REMOVED LIGHT SURFACE CORROSION WITHIN LIMITS PER BOEING SRM 53-30-01 FIG 1 DETAIL 2, LEVEL 1.
